# SDR SWAA2014042127233

- Difficulty date: April 9, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 66,443 hours, 55,085 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED BETWEEN BS 375 TO BS 376, STRINGER 8L.  REPAIRED SKIN IAW SRM & EA.
